TIRED OR DIZZY SINCE STARTING HRT
Tired or dizzy since starting HRT?
It can happen. Here is where the NHS lists it and how long it usually lasts.
IF YOU'RE WONDERING IF IT'S NORMAL
Many people notice little or nothing
The NHS says plenty of people have no side effects at all, or just mild ones. So feeling off is possible, but it isn't a given.
WHERE TIRED AND DIZZY SHOW UP
Listed with progestogen
- The NHS lists feeling tired or dizzy as a progestogen side effect
- It is not on the NHS oestrogen list
- Combined HRT can bring effects from either hormone
IT MIGHT NOT BE THE HRT
Menopause can feel the same
The NHS says HRT side effects can resemble menopause symptoms. So tiredness may not be coming from the HRT itself.
HOW LONG IT LASTS
A few weeks
The NHS says progestogen side effects will usually go away after a few weeks.
WHEN TO GET IT CHECKED
When to get it checked
- The NHS says to speak to a GP about severe side effects
- Or about side effects lasting longer than 3 months
Bring this to your appointment
Questions for your doctor
- Could my tiredness or dizziness be from HRT or from menopause?
- What are my options if it doesn't ease after a few months?
As slides
Sources
General information, not medical advice.






